Prior reports of anabolic steroid-induced hepatotoxicity based on elevated aminotransferase levels may have been overstated, because no exercising subjects, including steroid users, demonstrated hepatic dysfunction based on GGT levels. Such reports may have misled the medical community to emphasize steroid-induced hepatotoxicity when interpreting elevated aminotransferase levels and disregard muscle damage. For these reasons, when evaluating hepatic function in cases of anabolic steroid therapy or abuse, CK and GGT levels should be considered in addition to ALT and AST levels as essential elements of the assessment.
High levels of estrogen react with the liver and create a whole body or isolate palms and soles itching sensation. My girl just complained of itchy palms and soles and here we are smack dab in that time of the month. Different search criteria opened more responses to your friends problem. Possibly up his ai intake or some other form of blocking estro receptors. Hope this helps and please do your own search with these criteria before telling him to simply up his letro or adex. He should be self educated before self medicated. Good luck.